# SDR ASAA2018112107022

- Difficulty date: November 20, 2018
- Submitted: November 21, 2018
- Operation: Air carrier
- Aircraft: N518AS
- Make and model: Boeing 737890
- Aircraft serial: 35693
- Aircraft time: 37,719 hours, 11,234 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Control Panel
- Condition: Dim
- Location: Cabin Pressure
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PRESSURIZATION PANEL DISPLAY LIGHTS VERY DIM. GROUNDED - YES. CYCLED SYSTEM POWER. DISPLAYS RETURNED TO NORMAL #1 CONTROLLER LOGGED 016, SEL PANEL LRU FAIL. PRESSURIZATION CONTROLLER BITE CK NORMAL. REF B737-800 FIM 21-31 TASK 801.
